A non-parametric maximum likelihood estimator for bivariate interval censored data

Rebecca A. Betensky, Dianne M. Finkelstein

Research output: Contribution to journalArticle

Abstract

We derive a non-parametric maximum likelihood estimator for bivariate interval censored data using standard techniques for constrained convex optimization. Our approach extends those taken for univariate interval censored data. We illustrate the estimator with bivariate data from an AIDS study.

Original languageEnglish (US)
Pages (from-to)3089-3100
Number of pages12
JournalStatistics in Medicine
Volume18
Issue number22
DOIs
StatePublished - Nov 30 1999

ASJC Scopus subject areas

  • Epidemiology
  • Statistics and Probability

Fingerprint Dive into the research topics of 'A non-parametric maximum likelihood estimator for bivariate interval censored data'. Together they form a unique fingerprint.

  • Cite this